Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 10, NWS Tulsa, OK

February 27, 2023Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this tornado warning at Feb 27, 2023, 12:42 AM CST for Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2023, 12:42 AM CST (06:42 UTC)
Expired
Feb 27, 2023, 1:02 AM CST
In force
20 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Crawford County, AR, Sebastian County, AR, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 19 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 1:05 AM CSTTSTM WND DMG1 Ne Fort Smith, ARLARGE TREE LIMBS BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 7:32 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

194 
WFUS54 KTSA 270642
TORTSA
ARC033-131-OKC135-270715-
/O.NEW.KTSA.TO.W.0010.230227T0642Z-230227T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1242 AM CST Mon Feb 27 2023

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Crawford County in northwestern Arkansas...
  Northern Sebastian County in west central Arkansas...
  Eastern Sequoyah County in east central Oklahoma...

* Until 115 AM CST.
    
* At 1242 AM CST, severe thunderstorms capable of producing a tornado
  were located along a line extending from 3 miles east of Brushy to
  Muldrow, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Cedarville...                     Mountainburg...
  Natural Dam...                    Alma...
  Barling...                        Muldrow...
  Roland...                         Lavaca...
  Mulberry...                       Dyer...
  Chester...                        Moffett...
  Rudy...                           Lee Creek...
  Fort Smith Regional Airport...    Short...
  Figure Five...                    Brushy...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 19.
 Interstate 40 in Oklahoma between mile markers 314 and 328.
 Interstate 540 between mile markers 1 and 12.
 Interstate 49 between mile markers 22 and 33, and near mile marker
37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3533 9412 3532 9443 3538 9443 3538 9447
      3533 9450 3532 9449 3531 9456 3533 9457
      3533 9460 3531 9461 3531 9468 3549 9468
      3561 9476 3564 9463 3564 9448 3567 9448
      3573 9421 3555 9410
TIME...MOT...LOC 0642Z 260DEG 46KT 3556 9466 3550 9462 3540 9461 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
835 
WWUS54 KTSA 270653
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1253 AM CST Mon Feb 27 2023

ARC131-270702-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-230227T0715Z/
Sebastian AR-
1253 AM CST Mon Feb 27 2023

...THE TORNADO WARNING FOR NORTHERN SEBASTIAN COUNTY IS CANCELLED...

The storms which prompted the warning are not expected to 
move in Sebastian county. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for northeastern
and east central Oklahoma.

LAT...LON 3549 9416 3544 9438 3545 9441 3544 9442
      3542 9451 3564 9457 3564 9448 3567 9448
      3573 9421
TIME...MOT...LOC 0652Z 232DEG 44KT 3559 9450 3546 9447 

$$

ARC033-OKC135-270715-
/O.CON.KTSA.TO.W.0010.000000T0000Z-230227T0715Z/
Crawford AR-Sequoyah OK-
1253 AM CST Mon Feb 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR WESTERN
CRAWFORD AND NORTHEASTERN SEQUOYAH COUNTIES...
    
At 1252 AM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Short to 3 miles
northeast of Roland, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Van Buren...                      Cedarville...
Natural Dam...                    Alma...
Roland...                         Rudy...
Figure Five...                    Lee Creek...
Short...                          Concord...
Uniontown...                      Dora...
Furry...                          

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 6, and between
mile markers 8 and 15.
 Interstate 40 in Oklahoma between mile markers 326 and 328.
 Interstate 49 between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3549 9416 3544 9438 3545 9441 3544 9442
      3542 9451 3564 9457 3564 9448 3567 9448
      3573 9421
TIME...MOT...LOC 0652Z 232DEG 44KT 3559 9450 3546 9447 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
080 
WWUS54 KTSA 270657
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1257 AM CST Mon Feb 27 2023

OKC135-270706-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-230227T0715Z/
Sequoyah OK-
1257 AM CST Mon Feb 27 2023

...THE TORNADO WARNING FOR NORTHEASTERN SEQUOYAH COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for northeastern
and east central Oklahoma.

LAT...LON 3549 9416 3544 9438 3545 9439 3545 9441
      3544 9442 3544 9444 3567 9448 3573 9421
TIME...MOT...LOC 0656Z 246DEG 35KT 3560 9446 3547 9443 

$$

ARC033-270715-
/O.CON.KTSA.TO.W.0010.000000T0000Z-230227T0715Z/
Crawford AR-
1257 AM CST Mon Feb 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR WESTERN
CRAWFORD COUNTY...
    
At 1256 AM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from 2 miles northeast of Short
to 4 miles west of Van Buren, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Van Buren...                      Cedarville...
Natural Dam...                    Alma...
Rudy...                           Figure Five...
Lee Creek...                      Concord...
Uniontown...                      Dora...
Furry...                          

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 6, and between
mile markers 8 and 15.
 Interstate 49 between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3549 9416 3544 9438 3545 9439 3545 9441
      3544 9442 3544 9444 3567 9448 3573 9421
TIME...MOT...LOC 0656Z 246DEG 35KT 3560 9446 3547 9443 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
869 
WWUS54 KTSA 270702
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
102 AM CST Mon Feb 27 2023

ARC033-270712-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-230227T0715Z/
Crawford AR-
102 AM CST Mon Feb 27 2023

...THE TORNADO WARNING FOR WESTERN CRAWFORD COUNTY IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning has been cancelled.

Remember, a Severe Thunderstorm Warning still remains in effect for
Crawford county.

LAT...LON 3549 9416 3544 9438 3545 9439 3545 9441
      3544 9442 3544 9444 3567 9448 3573 9421
TIME...MOT...LOC 0700Z 260DEG 46KT 3561 9439 3548 9436 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Feb 26, 11:13 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Feb 26, 11:13 PM CST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1113 PM CST Sun Feb 26 2023

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 608 PM CST Sun Feb 26 2023

Made a quick update to add a Dense Fog Advisory for far SE OK over
the next several hours. Fog has become more widespread across
eastern OK this evening in the saturated cool air on the north
side of a sharp warm front down near the Red River. Guidance
indicates that far SE OK will see more widespread dense fog for
several more hours and thus an advisory was issued. The fog
elsewhere should be more transient. The forecast for later tonight
was left unchanged. A line of severe storms is expected to sweep
across the region after 9 PM (trended a tad later than earlier
progs). Some significant severe weather is possible, especially
across northeast Oklahoma, with the latest runs of the HRRR
simulating pockets of near 80 mph wind gusts punching into NE OK.
At least marginally severe winds are possible with the squall
line over into northwest Arkansas as well shortly after midnight.
There's also some indication that gradient winds from the west
will pick up within an hour or two after the squall line and could
reach advisory intensity. Going wind advisory for the region
overnight should cover.

Lacy

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 223 PM CST Sun Feb 26 2023

Gusty winds continue Monday with clearing skies and downslope wind
component pushing high temps above the bias correct blended
guidance. A similar warm pattern is in place Tuesday ahead of the
next cold front passing Tuesday night. A chance of rain will
spread across far southern locations Wednesday into Wednesday
night with this frontal boundary.

The next storm system has trended stronger in the latest
deterministic guidance and there is now stronger agreement in the
pattern. If this continues the precip chances for Thursday into
Friday will trend upward area wide. Cold air will be lacking with
this system however some snow potential may develop on the
backside of this system and beneath the cold mid level temps.
These details have time to be determined but the forecast will
trend in this direction.

&&

.AVIATION...
(06Z TAFS)
Issued at 1110 PM CST Sun Feb 26 2023

Severe thunderstorms impacting the eastern Oklahoma sites
late this evening. This activity will exit these sites over
the next couple of hours. The western Arkansas sites are
still expected to see some thunderstorm activity through the
early morning hours before the system departs. While not
included in this set of TAFs, there is the potential for
reduced visibility behind the thunderstorm activity
due to dust moving into the region from the west.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  75  41  75 / 100   0   0   0
FSM   47  73  44  77 /  90   0   0   0
MLC   46  74  42  76 /  80   0   0   0
BVO   46  74  35  72 / 100   0   0   0
FYV   49  71  42  74 /  90   0   0   0
BYV   49  71  42  72 /  90   0   0   0
MKO   47  72  42  73 /  80   0   0   0
MIO   49  72  40  70 /  90   0   0   0
F10   48  73  42  75 /  90   0   0   0
HHW   49  73  42  76 /  80   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ049-053>076.

AR...Wind Advisory until 6 AM CST Monday for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...30
LONG TERM....07
AVIATION...10
Hazardous weather outlook, Feb 26, 5:01 PM CST, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
501 PM CST Sun Feb 26 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271200-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
501 PM CST Sun Feb 26 2023

...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Far Northwest Arkansas.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 9 PM.

	AREA AT GREATEST RISK...Along and north of I-44 in NE OK.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 9 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 9 PM.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 6 PM.

DISCUSSION...

A line of severe thunderstorms is expected to move into
eastern Oklahoma this evening, and into northwest Arkansas
just after midnight. Wide swaths of damaging winds
are expected with some gusts in excess of 70 mph likely,
especially across parts of northeast Oklahoma along and north of
Interstate 44. Due to the very strong low level shear, there is
potential for tornadoes to develop on the leading edge of the
squall line, especially near sections of the line that bow or
surge to the northeast. A strong tornado is possible. This is
most likely to occur across northeast Oklahoma. Storms should
begin to weaken as they move into far eastern Oklahoma and western
Arkansas, though a severe wind risk will still persist after
midnight in these locations. Storm motions will be very fast
(around 60 mph), so flash flooding is not expected, but very
heavy rainfall could still produce some brief, minor flooding,
especially in urban and low lying areas.

Outside of the storms, a strong gradient wind is forecast as low
pressure strengthens over the Plains. Wind gusts between 40 and
50 mph will be possible at times this evening into the overnight
hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Winter Weather Potential...High Wind Potential.
FRIDAY...High Wind Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...

Gusty winds will develop in the wake of the storm system Monday
morning, before subsiding during the afternoon. The gusty west
winds and drier air in place will raise fire weather concerns.

A strong upper level storm system will swing thru the southern
Plains Thursday into Friday. It may get cold enough Thursday night
in the wrap-around band of precipitation for a rain/snow mix or
change over to snow across northeast Oklahoma and northwest
Arkansas. Some accumulation is possible, depending on how close to
freezing the temperatures at the surface get.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Wide swaths of wind damage are possible from the line of severe
storms tonight, which would require response from emergency
managers and first responders. Power outages are possible as well.
Expect severe weather watches and warnings this evening into the
overnight hours.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Feb 27, 12:16 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     FAYETTEVILLE            36.06N 94.16W
02/26/2023  M58 MPH          WASHINGTON         AR   ASOS

&&
Local storm report, Feb 27, 12:19 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     STIGLER                 35.25N 95.12W
02/26/2023  M60 MPH          HASKELL            OK   MESONET

&&
Local storm report, Feb 27, 12:20 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     STIGLER                 35.25N 95.12W
02/26/2023  M60 MPH          HASKELL            OK   MESONET

&&
Local storm report, Feb 27, 12:24 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1224 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     1 N AFTON               36.71N 94.96W
02/27/2023  M55 MPH          OTTAWA             OK   PUBLIC

&&
Local storm report, Feb 27, 12:26 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     1 N AFTON               36.71N 94.96W
02/27/2023  M65 MPH          OTTAWA             OK   PUBLIC

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
            N AFTON.

&&
Local storm report, Feb 27, 12:41 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     SALLISAW                35.46N 94.79W
02/26/2023  M60 MPH          SEQUOYAH           OK   MESONET

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:37 PM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg38 min
Feb 26, 10:00 PM CSTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee60 min
Feb 26, 10:05 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee25 min
Feb 26, 10:17 PM CSTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg43 min
Feb 26, 10:27 PM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more48 min
Feb 26, 10:38 PM CSTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha52 min
Feb 26, 10:58 PM CSTSpecial Weather StatementTSAOsage32 min
Feb 26, 10:58 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee17 min
Feb 26, 11:06 PM CSTTornado WarningTSAMuskogee, Okmulgee, Rogers, Wagoner24 min
Feb 26, 11:13 PM CSTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Craig, McIntosh, Mayes, Muskogee, Okmulgee and 2 more47 min
Feb 26, 11:23 PM CSTTornado WarningTSAMayes, Rogers, Wagoner24 min
Feb 26, 11:39 PM CSTSpecial Weather StatementTSAHaskell, Latimer36 min
Feb 26, 11:51 PM CSTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 3 more39 min
Feb 27, 12:01 AM CSTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Sequoyah29 min
Feb 27, 12:18 AM CSTTornado WarningTSAOttawa17 min
Feb 27, 12:20 AM CSTSevere Thunderstorm WarningTSACraig, Ottawa16 min
Feb 27, 12:26 AM CSTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Ottawa and 1 more49 min
Feb 27, 12:50 AM CSTSpecial Weather StatementTSALeFlore25 min
Feb 27, 1:16 AM CSTSpecial Weather StatementTSALeFlore29 min
Feb 27, 1:16 AM CSTSpecial Weather StatementTSALeFlore29 min
Feb 27, 1:10 AM CSTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more50 min
Feb 27, 1:59 AM CSTSpecial Weather StatementTSACarroll31 min

Nearby

Tornado Warnings in Arkansas, 2023Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.